# SDR UALA2012012300443

- Difficulty date: January 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 59,959 hours, 22,535 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 23197
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL IS 1100 LBS LESS THAN RIGHT TANK DURING CRUISE AND DESCENT.  FUEL ERROR READING LEFTW-49 RIGHT W-2400.  BURN EQUAL AND LOAD EQULAT TAXI.  TROUBLESHOOT REF TSM.  SWAPPED FLSCU 1&2 SYS TEST NO FAULTS.  TESTED FUEL TRANS VLVS PER TSM.  NO LEAKS NOTED NEED FURTHER TS.  APPROX 800 LBS USED FROM RT TANK ON NEXT FLIGHT ( 3 HOURS).  TANK ENTRY NEEDED.  SEE-FEEL INDICATOR ON XFEED VLV.  ALSO MAKE SURE OUTER CELLS ARE FULL & INTERCELL XFR VLVS NORMAL BEFORE ACP TSM.  REPLACED LEFT WING REFUEL VALVE PER MM.  COULD NOT DUPLICATE UNWANTED FUEL TRANSFER.  OPS CHECK GOOD.
